# SDR USAA951005

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLT NR 823 - FOUND FIRST CLASS EMERGENCY LIGHT WIRING INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE IN THE FIRST CLASS CLOSET.  (M)
